Applied Mathematics

Vol.4 No.10B(2013), Paper ID 38059, 9 pages

DOI:10.4236/am.2013.410A2011

 

Global Stability Analysis of a Delayed SEIQR Epidemic Model with Quarantine and Latent

 

Tiantian Li, Yakui Xue

 

Department of Mathematics, North University of China, Taiyuan, China
Department of Mathematics, North University of China, Taiyuan, China

 

Copyright © 2013 Tiantian Li, Yakui Xue et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


T. Li and Y. Xue, "Global Stability Analysis of a Delayed SEIQR Epidemic Model with Quarantine and Latent," Applied Mathematics, Vol. 4 No. 10B, 2013, pp. 109-117. doi: 10.4236/am.2013.410A2011.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.